# SDR QXEA200600661

- Difficulty date: March 3, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 425 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK, FUSELAGE FRAME WEB HAS SPOTS OF CORROSION ON TOP SURFACE AND AROUND 4 RIVETS AT AFT END OF WEB, LOCATED BETWEEN FS X425 AND X436, WEB IS ON TOP OF STRINGER 23R AT FLOOR LEVEL Z100.032.  REPAIRED IAW SRM 51-40-11.
